MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LOOP,CUTTING,STERILE

KARL STORZ SE & CO. KG LOOP,CUTTING,STERILE
Model Number 26055G-S
Medical Device Problem Codes Material Fragmentation (1261); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device was disposed by the customer; thus, no product would be available for device evaluation.Once the evaluation is completed, a supplemental report would be made to the fda.This complaint will be tracked and trended.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the electrode cutting loop "disintegrated" during fibroid resection surgery.During the 3rd cuttign attempt of resecting the fibroid, the surgeon saw a red flash when contact with the tissue and the electrode loop disintegrated.The procedure was continued and completed without further issue.There was no abnormality or malfunction with the device prior to treatment.The power was set at 200 watts.It was confirmed there was nothing left inside of the patient.There was no report of injury to the patient.

Brand Name
LOOP,CUTTING,STERILE
Common Device Name
LOOP,CUTTING,STERILE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key19651710
Report Number2020550-2024-00089
Device Sequence Number20489318
Product Code HIH
UDI-Device Identifier04048551393505
UDI-Public4048551393505
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2024
Report Date (Section F) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26055G-S
Device Catalogue Number26055G-S
Device Lot Number46188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/28/2024
Event Location Hospital
Date Report to Manufacturer07/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown